Sets of random variables with a given uncorrelation structure
AbstractLet [xi]1,...,[xi]n be random variables having finite expectations. DenoteThe finite sequence (i2,...,in) is called the uncorrelation structure of [xi]1,...,[xi]n. It is proved that for any given sequence of nonnegative integers (i2,...,in) satisfying and any given nondegenerate probability distributions P1,...,Pn there exist random variables [eta]1,...,[eta]n with respective distributions P1,...,Pn such that (i2,...,in) is their uncorrelation structure.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 55 (2001)
Issue (Month): 4 (December)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Stoyanov, Jordan, 1995. "Dependency measure for sets of random events or random variables," Statistics & Probability Letters, Elsevier, vol. 23(1), pages 13-20, April.
If references are entirely missing, you can add them using this form.